# SDR SWAA2022022338548

- Difficulty date: September 14, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 DF CORRODED LH OTBD EDGE. MARKED. / DAMAGE BEYOND LIMITS REPLACED PANEL #120DF P/N 453A1610-20 AS REQUIRED I.A.W. AIPC 25-52-10-17 ATAG: WN9378
